# SDR DL75A050077

- Difficulty date: February 1, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 55,809 hours, 28,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31311
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE TO THE FUSELAGE SKIN AT STATION 631 AND STR 4L.
